Abstract and Applied Analysis

Abstract and Applied Analysis / 1997 / Article

Open Access

Volume 2 |Article ID 785352 | https://doi.org/10.1155/S1085337597000328

W. Feng, "A new spectral theory for nonlinear operators and its applications", Abstract and Applied Analysis, vol. 2, Article ID 785352, 21 pages, 1997. https://doi.org/10.1155/S1085337597000328

A new spectral theory for nonlinear operators and its applications

Received01 Sep 1997


In this paper, by applying (p,k)-epi mapping theory, we introduce a new definition of spectrum for nonlinear operators which contains all eigenvalues, as in the linear case. Properties of this spectrum are given and comparison is made with the other definitions of spectra. We also give applications of the new theory.

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.